Alert archive / Indiana / River Flood Warnings in 2020
River Flood Warning 190, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Oct 29, 2020, 11:49 AM EDT for Delaware County, Randolph County, Indiana. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 29, 2020, 11:49 AM EDT (15:49 UTC)
- Expired
- Oct 30, 2020, 8:29 AM EDT
- In force
- 21 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Delaware County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 114 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississinewa River at Ridgeville (RIDI3).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03325519, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
657
WGUS43 KIND 291549
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
1149 AM EDT Thu Oct 29 2020
...The National Weather Service in Indianapolis IN has issued a
Flood Warning for the following rivers in Indiana...
Mississinewa River near Ridgeville affecting Delaware and
Randolph Counties.
.Rainfall amounts of one to over two inches Wednesday night and this
morning will cause minor flooding to develop on the Mississinewa
River this afternoon. The river should crest later this afternoon.
For the Mississinewa River...including Ridgeville...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/ind.
The next statement should be issued later today.
&&
INC035-135-300400-
/O.NEW.KIND.FL.W.0190.201029T1551Z-201030T0354Z/
/RIDI3.1.ER.201029T1551Z.201029T1900Z.201029T2154Z.UU/
1149 AM EDT Thu Oct 29 2020
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Mississinewa River near Ridgeville.
* Until this evening.
* At 11:00 AM EDT Thursday the stage was 9.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 11.7 feet late this afternoon. It will
then fall below flood stage late this afternoon.
* Impact...At 11.5 feet, Water on the shoulder and edge of SR 1
south of the junction with SR 28 in western Randolph County.
&&
LAT...LON 4026 8496 4024 8528 4038 8551 4040 8543
4029 8527 4029 8495
$$
CP2 follow-up statements
442
WGUS43 KIND 292025
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
425 PM EDT Thu Oct 29 2020
...Observed flooding changed to Moderate severity and increased in
duration for the following river in Indiana...
Mississinewa River near Ridgeville affecting Delaware and
Randolph Counties.
.Rainfall amounts of one to over two inches Wednesday night and this
morning has brought moderate flooding to the Mississinewa
River this afternoon. The river should crest later this afternoon.
For the Mississinewa River...including Ridgeville...moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 100 AM EDT.
&&
INC035-135-300500-
/O.EXT.KIND.FL.W.0190.000000T0000Z-201030T0448Z/
/RIDI3.2.ER.201029T1543Z.201029T2000Z.201030T0245Z.UU/
425 PM EDT Thu Oct 29 2020
...Observed flooding increased to Moderate severity and increased in
duration until just after midnight tonight...
The Flood Warning continues for
the Mississinewa River near Ridgeville.
* Until late tonight.
* At 4:00 PM EDT Thursday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 4:00 PM EDT Thursday was 12.3 feet.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 8.6 feet this evening.
* Impact...At 11.5 feet, Water on the shoulder and edge of SR 1
south of the junction with SR 28 in western Randolph County.
* Flood History...This crest compares to a previous crest of 11.9
feet on 09/09/2018.
&&
LAT...LON 4026 8496 4024 8528 4038 8551 4040 8543
4029 8527 4029 8495
$$
BH015
WGUS83 KIND 300234
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1034 PM EDT Thu Oct 29 2020
...The Flood Warning is extended for the following river in
Indiana...
Mississinewa River near Ridgeville affecting Delaware and
Randolph Counties.
.Rainfall amounts of one to over two inches Wednesday night and
Thursday has brought moderate flooding to the Mississinewa River.
The river was cresting late Thursday evening and is expected to fall
through the night.
For the Mississinewa River...including Ridgeville...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning by about 1130 AM
EDT.
&&
INC035-135-301230-
/O.EXT.KIND.FL.W.0190.000000T0000Z-201030T1229Z/
/RIDI3.2.ER.201029T1543Z.201030T0045Z.201030T0629Z.UU/
1034 PM EDT Thu Oct 29 2020
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Mississinewa River near Ridgeville.
* Until Friday morning.
* At 10:00 PM EDT Thursday the stage was 12.5 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:00 PM EDT Thursday was 12.6 feet.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 4.0 feet late
Saturday morning.
* Impact...At 13.0 feet, Significant flooding of Mississinewa River
in northern Randolph County. Water is likely on SR 1 just south
of SR 28. West CR 825 N east of SR 1 and West River Road west of
SR 1 and possibly other county roads are flooded. Little League
field in Ridgeville is flooded. Noticeable agricultural flooding
in progress.
* Flood History...This crest compares to a previous crest of 11.9
feet on 09/09/2018.
&&
LAT...LON 4026 8496 4024 8528 4038 8551 4040 8543
4029 8527 4029 8495
$$
BHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Oct 29, 7:28 AM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, Oct 29, 7:28 AM EDT, 4 hours 21 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 728 AM EDT Thu Oct 29 2020 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 245 AM EDT Thu Oct 29 2020 - Widespread rain and ponding of water on some roads and low-lying areas today, slowing diminishing this afternoon - Improved conditions Friday and Saturday - Cold front Sunday with gusty winds; cold Sunday night (20s) - Milder weather by mid next week && .NEAR TERM /Today/... Issued at 650 AM EDT Thu Oct 29 2020 Latest forecast basically is on track, with widespread rain still ongoing at this time. The rain has been heavy at times over our southern counties, with a CoCoRAHS report of 2.68 inches as of 6 am EDT just south of Knox County, and 1.96 inches as of 630 am in far SE Greene County. With the rain overnight and up to another inch or so of rain possible this morning, a Flood Advisory remains in effect until 915 am for Knox, Daviess, southern Greene, Martin, Lawrence, and Jackson counties. Will continue to monitor amounts and any reports of road closures to determine if a Flood Warning is needed this morning. Otherwise, NWS Doppler radars show that the rain is beginning to diminish slowly upstream over parts of southern IL. The area of rain continues to have a definitive southern edge near the OH River, validating the presence of the sharp frontogenetical lifting zone, with widespread rain to its north. Lowered max temps a degree or two in some areas this afternoon as well. Remainder of near term discussion for later today is given below. Issued at 300 AM EDT Thu Oct 29 2020 Zeta continues to move NE through the Dixie states early this morning, while a deep upper low moves east across the southern Plains. A large area of deep moisture and lift exists north and east of these systems, and has resulted in widespread rain across the OH Valley, including central IN. Currently, and as expected, the heaviest rain has been occurring over our southern counties, where the Flood Watch remains in effect. In this area, model spatial-height cross-sections confirm that a deep frontogenetically-forced zone is present, resulting in strong isentropic lift as a robust low-level jet (40-50 kts) over TN and KY impinges and converges on a relatively tight west-east thermal gradient near the OH River just above the stable boundary layer. Aloft, negative equivalent potential vorticity (EPV) continues to be present, suggesting the presence of less stable air aloft (CSI) which helps to promote greater lift for the same amount of forcing. In fact, latest GOES-16 IR imagery shows enhancement of cloud tops over SE MO and southern IL at this time, suggestive of some convective-like (no thunder/lightning) elements embedded within the rain. The trajectory/movement of these elements in the deep S to SW flow aloft suggests these will move across our southern counties through the early morning hours. Already, dual pol/MRMS radar rainfall estimates indicate close to an inch at this time in our most southern row of counties from southern Knox to Jennings counties. With the additional rain and embedded convective elements still to come, another 1-2 inches are a good bet. Thus, the current Flood Watch looks good spatially and continues through its 18 UTC (2 pm EDT) expiration. Will have to monitor for the possibility of at least minor flooding, particularly roads, low-lying areas, and creeks this morning. With the rain occurring in darkness, use extra caution if driving and do not drive into any flooded locations. This area of strong frontogenetical forcing associated with the primary warm conveyer belt will head off to our east later this morning. A relative lull in rainfall could occur, with still with at least light rain expected. However, as the upper low passes to our south, an elongated stretching deformation axis aloft to its north will pass across much of central IN later today resulting in additional banded moderate precip. Fortunately, the band will be progressive and should move out of central IN this evening, ending last over our southeastern counties. With low clouds and rain today, high temperatures will not rise much from morning lows, peaking in the upper 40s and lower 50s. && .SHORT TERM /Tonight and Friday/... Issued at 320 AM EDT Thu Oct 29 2020 The weather quiets down considerably tonight. After lingering rain across southern/southeastern counties this evening, dry weather will prevail tonight and continue Friday. Clouds should linger much of the night (some breaks possible in our northern and western counties) and into the morning hours Friday, but clearing will set in during the day. After morning lows in the 30s, afternoon temps will remain cool, rebounding into the upper 40s and lower 50s. && .LONG TERM /Friday Night through Wednesday/... Issued at 315 AM EDT Thu Oct 29 2020 High pressure will be building into the region for Friday night into Saturday helping warm the surface through adiabatic warming. Expect dry conditions with afternoon highs in the upper 50s. With a strong upper level jet, most of the CONUS has been in a fairly active pattern over the last couple weeks. This looks to continue on Sunday as a deepening surface low passes to the north. Blocked Gulf moisture for much of the day Sunday will inhibit cloud growth. Current models show RH values less than 50% within notable vertical lift, which is not be sufficient enough for rain formation. The more tangible threat on Sunday will be enhanced winds, due to a tightening low level pressure gradient and surface front passage. Strong dry, cold air behind the disturbance will also help promote wind gusts. Current expectations are for winds to be sustained out of the NW between 15 and 20 mph. 850mb winds look to be around 40 MPH, and with efficient mixing, a good percentage of this energy should be able to reach the surface. Locations north of I-70 will be in the most prominent zone for high winds. Strong CAA behind the low will allow for temperatures to plummet Sunday night. Current expectation are for highs to be in the upper 20s A broad ridge will encompass most of the CONUS for the rest of the long term. This should lead to subtle temperatures increases throughout the week along with calm and dry conditions. The warmest day in the long term should be Wednesday as the ridge axis and more substantial subsidence nears. Highs on Wednesday look to be in the mid 60s. && .AVIATION /Discussion for 29/15Z TAF Issuance/... Issued at 1107 AM EDT Thu Oct 29 2020 IMPACTS: At HUF...BMG...IND...ceilings will bounce between IFR and MVFR and possibly VFR late this morning into the afternoon. KLAF should remain in VFR throughout today even with some light rain. Northeasterly wind gusts of 20 to 25 kts will be common today. DISCUSSION: Moderate rain showers have ended at the sites with a few light spotty showers still around. Should see an increase in coverage this afternoon for a couple of hours. Then showers look to taper off later this afternoon/early evening from northwest to southeast. Overnight clouds look to continue and could suppress enough to deteriorate flight categories. CONFIDENCE: High confidence in ceilings continuing to bounce between IFR/MVFR at at all sites but KLAF for the next couple of hours. High confidence in continued VFR at KLAF. Medium confidence in improving conditions this afternoon with the possibility of VFR for a few hours. Medium confidence in showers redeveloping for a few hours this afternoon. Confidence is not as high on MVFR conditions tonight. && .IND WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 PM EDT this afternoon for INZ061>065-067>072. && SYNOPSIS.....TWF NEAR TERM....TWF SHORT TERM...TWF LONG TERM....Updike AVIATION...Updike/CP
Hazardous weather outlook, Oct 29, 4:19 AM EDT, 7 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 419 AM EDT Thu Oct 29 2020 INZ021-028>031-035>049-051>057-060-300830- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, and Sullivan 419 AM EDT Thu Oct 29 2020 This hazardous weather outlook is for parts of central Indiana. .DAY ONE...Today and Tonight. Rain will continue today across the area. Expect ponding of water on some roads and low-lying areas. Use caution if driving. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ061>065-067>072-300830- Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence- Jackson-Jennings- Including the cities of Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 419 AM EDT Thu Oct 29 2020 This hazardous weather outlook is for parts of central Indiana. .DAY ONE...Today and Tonight. ...A FLOOD WATCH is in effect until 2 pm EDT today... Rain, heavy at times, will continue this morning, with additional rain this afternoon and early evening before ending. An additional 1-2 inches of rain is expected today, bring storm totals into the 2-3 inch range, with isolated higher totals. Flooding of some roads, low-lying areas, creeks, and some small streams is possible. Use caution if driving and do not drive into any flooded locations. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested to report any instances of flooding today. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind TWF
In the hours before
Local storm report, Oct 29, 8:57 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
857 AM EDT THU OCT 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM HEAVY RAIN 2 SSE ANDERSON 40.07N 85.68W
10/29/2020 M1.68 INCH MADISON IN TRAINED SPOTTER
STORM TOTAL SO FAR SINCE WEDNESDAY EVENING.
&&
MDRLocal storm report, Oct 29, 9:00 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 AM EDT THU OCT 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM HEAVY RAIN 1 NE BROWNSTOWN 38.89N 86.03W
10/29/2020 M2.13 INCH JACKSON IN EMERGENCY MNGR
TOTAL SINCE MIDNIGHT.
&&
MDRLocal storm report, Oct 29, 9:46 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 AM EDT THU OCT 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 ESE MORSE RESERVOIR 40.12N 86.05W
10/29/2020 M1.50 INCH HAMILTON IN PUBLIC
STORM TOTAL RAINFALL SO FAR SINCE WEDNESDAY
EVENING AT BEAR SLIDE GOLF CLUB.
&&
MDRLocal storm report, Oct 29, 10:02 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1002 AM EDT THU OCT 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 2 N COUNTRY CLUB HEIGHT 40.15N 85.69W
10/29/2020 M1.44 INCH MADISON IN TRAINED SPOTTER
STORM TOTAL RAINFALL SO FAR SINCE WEDNESDAY
EVENING.
&&
MDRLocal storm report, Oct 29, 10:11 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1011 AM EDT THU OCT 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 4 ENE LACY 38.66N 86.72W
10/29/2020 M3.20 INCH MARTIN IN COCORAHS
COCORAHS STATION IN-MT-3 SHOALS 4.0 E.
0700 AM HEAVY RAIN 6 S LACY 38.55N 86.79W
10/29/2020 M3.05 INCH MARTIN IN CO-OP OBSERVER
CO-OP OBSERVER STATION SOLI3 SHOALS 8 S.
1000 AM HEAVY RAIN 1 SW NORTH VERNON 39.00N 85.64W
10/29/2020 M3.02 INCH JENNINGS IN MESONET
MESONET STATION NRTHV NORTH VERNON.
0730 AM HEAVY RAIN 1 SE SPRING MILL STATE 38.73N 86.40W
10/29/2020 M2.84 INCH LAWRENCE IN COCORAHS
COCORAHS STATION IN-LW-4 MITCHELL 4.1 E.
0730 AM HEAVY RAIN 2 NNE TUNNELTON 38.79N 86.41W
10/29/2020 M2.52 INCH LAWRENCE IN COCORAHS
COCORAHS STATION IN-LW-5 BEDFORD 6.5 SE.
0955 AM HEAVY RAIN 1 S MILLHOUSEN 39.20N 85.44W
10/29/2020 M2.37 INCH DECATUR IN MESONET
MESONET STATION FW6569 MILLHOUSEN.
1000 AM HEAVY RAIN 1 WSW SEYMOUR 38.95N 85.91W
10/29/2020 M2.35 INCH JACKSON IN MESONET
MESONET STATION SYMRS 1 W SEYMOUR.
0959 AM HEAVY RAIN 3 NW INDIAN SPRINGS 38.83N 86.80W
10/29/2020 M2.31 INCH MARTIN IN MESONET
MESONET STATION DW1049 CRANE.
0800 AM HEAVY RAIN 2 SW AVOCA 38.89N 86.57W
10/29/2020 M2.30 INCH LAWRENCE IN MESONET
MESONET STATION FPCI3 USCRN SITE.
0953 AM HEAVY RAIN 2 SE WASHINGTON 38.64N 87.14W
10/29/2020 M2.29 INCH DAVIESS IN MESONET
MESONET STATION EW8495 WASHINGTON.
0955 AM HEAVY RAIN 4 NE WASHINGTON 38.70N 87.13W
10/29/2020 M2.19 INCH DAVIESS IN AWOS
AWOS STATION KDCY DAVIESS COUNTY AIRPORT.
0909 AM HEAVY RAIN 3 N BARTLETTSVILLE 39.01N 86.44W
10/29/2020 M2.18 INCH MONROE IN MESONET
MESONET STATION HDRI3 9 NE OOLITIC.
0958 AM HEAVY RAIN 6 NW HARRODSBURG 39.07N 86.63W
10/29/2020 M2.10 INCH MONROE IN MESONET
MESONET STATION AP832 BLOOMINGTON.
0818 AM HEAVY RAIN 2 NW KOLEEN 38.99N 86.85W
10/29/2020 M2.06 INCH GREENE IN COCORAHS
COCORAHS STATION IN-GN-11 BLOOMFIELD 5.3
ESE.
0700 AM HEAVY RAIN 2 NW HAYDEN 39.00N 85.78W
10/29/2020 M2.03 INCH JENNINGS IN COCORAHS
COCORAHS STATION IN-JN-14 NORTH VERNON 7.8
W.
0700 AM HEAVY RAIN 3 E VINCENNES 38.68N 87.46W
10/29/2020 M2.00 INCH KNOX IN CO-OP OBSERVER
CO-OP OBSERVER STATION VENI3 VINCENNES 4 E.
0700 AM HEAVY RAIN 4 ENE BLOOMFIELD 39.06N 86.87W
10/29/2020 M2.00 INCH GREENE IN COCORAHS
COCORAHS STATION IN-GN-7 BLOOMFIELD 4.5 ENE.
0853 AM HEAVY RAIN 2 ENE STONE HEAD 39.14N 86.12W
10/29/2020 M1.89 INCH BROWN IN COCORAHS
COCORAHS STATION IN-BR-6 NASHVILLE 7.8 SE.
0955 AM HEAVY RAIN 1 WSW LAKE SANTEE 39.40N 85.32W
10/29/2020 M1.88 INCH DECATUR IN MESONET
MESONET STATION EW3061 LAKE SANTEE.
0953 AM HEAVY RAIN 3 WSW WHITEHALL 39.15N 86.62W
10/29/2020 M1.88 INCH MONROE IN ASOS
ASOS STATION KBMG BLOOMINGTON.
0955 AM HEAVY RAIN 1 WSW LAKE LEMON 39.26N 86.42W
10/29/2020 M1.86 INCH MONROE IN MESONET
MESONET STATION 8438D 1 WSW LAKE LEMON.
0945 AM HEAVY RAIN 4 WSW COLUMBUS 39.19N 85.99W
10/29/2020 M1.81 INCH BARTHOLOMEW IN MESONET
MESONET STATION AU701 COLUMBUS.
0955 AM HEAVY RAIN 3 NNW SMITHVILLE 39.11N 86.54W
10/29/2020 M1.79 INCH MONROE IN MESONET
MESONET STATION 9518D 3 NW SMITHVILLE.
0947 AM HEAVY RAIN 3 NNW SMITHVILLE 39.11N 86.54W
10/29/2020 M1.77 INCH MONROE IN MESONET
MESONET STATION FW3916 BLOOMINGTON.
0945 AM HEAVY RAIN 1 NNW NEWPOINT 39.33N 85.34W
10/29/2020 M1.76 INCH DECATUR IN MESONET
MESONET STATION EW7336 GREENSBURG.
0800 AM HEAVY RAIN 2 SSW ELLETTSVILLE 39.21N 86.63W
10/29/2020 M1.75 INCH MONROE IN COCORAHS
COCORAHS STATION IN-MN-7 BLOOMINGTON 6.5
WNW.
0800 AM HEAVY RAIN 2 N WOODVIEW HILLS 39.19N 86.39W
10/29/2020 M1.73 INCH MONROE IN COCORAHS
COCORAHS STATION IN-MN-31 BLOOMINGTON 7.1 E.
0955 AM HEAVY RAIN 4 NNW MITCHELL 38.79N 86.50W
10/29/2020 M1.69 INCH LAWRENCE IN MESONET
MESONET STATION FW2670 MITCHELL.
0800 AM HEAVY RAIN 5 ESE FREEDOM 39.19N 86.78W
10/29/2020 M1.69 INCH OWEN IN COCORAHS
COCORAHS STATION IN-OW-9 SPENCER 7.0 S.
0947 AM HEAVY RAIN 5 ESE FREEDOM 39.19N 86.78W
10/29/2020 M1.66 INCH OWEN IN MESONET
MESONET STATION DW0251 SPENCER.
0956 AM HEAVY RAIN 3 NNW RIVER FOREST 40.15N 85.75W
10/29/2020 M1.62 INCH MADISON IN MESONET
MESONET STATION EW8873 ANDERSON.
0959 AM HEAVY RAIN 4 E ARCADIA 40.16N 85.94W
10/29/2020 M1.56 INCH HAMILTON IN MESONET
MESONET STATION FW7200 CICERO.
1000 AM HEAVY RAIN 1 SSW COLUMBUS 39.20N 85.92W
10/29/2020 M1.55 INCH BARTHOLOMEW IN MESONET
MESONET STATION CLMLC COLUMBUS.
0955 AM HEAVY RAIN 2 N OAKTOWN 38.90N 87.43W
10/29/2020 M1.55 INCH KNOX IN MESONET
MESONET STATION 7282D 1 NNE OAKTOWN.
0955 AM HEAVY RAIN 2 NW CROWS NEST 39.87N 86.20W
10/29/2020 M1.52 INCH MARION IN MESONET
MESONET STATION AR470 INDIANAPOLIS.
0955 AM HEAVY RAIN 4 NW FORTVILLE 39.98N 85.90W
10/29/2020 M1.51 INCH HAMILTON IN MESONET
MESONET STATION 3249D 4 NW FORTVILLE.
0959 AM HEAVY RAIN MERIDIAN HILLS 39.89N 86.16W
10/29/2020 M1.50 INCH MARION IN MESONET
MESONET STATION EW2895 INDIANAPOLIS.
0700 AM HEAVY RAIN 2 SSE FRANKLIN 39.47N 86.04W
10/29/2020 M1.48 INCH JOHNSON IN CO-OP OBSERVER
CO-OP OBSERVER STATION FKLI3 1.8 SE
FRANKLIN.
0659 AM HEAVY RAIN 1 SSE ELLETTSVILLE 39.22N 86.62W
10/29/2020 M1.48 INCH MONROE IN COCORAHS
COCORAHS STATION IN-MN-29 ELLETTSVILLE 0.6
SSE.
0958 AM HEAVY RAIN 2 N FISHERS 39.98N 86.02W
10/29/2020 M1.47 INCH HAMILTON IN MESONET
MESONET STATION EW5041 FISHERS.
0800 AM HEAVY RAIN 1 NNW NEWPOINT 39.33N 85.34W
10/29/2020 M1.47 INCH DECATUR IN MESONET
MESONET STATION EW7336 GREENSBURG.
0805 AM HEAVY RAIN 4 NNW MITCHELL 38.79N 86.50W
10/29/2020 M1.46 INCH LAWRENCE IN MESONET
MESONET STATION FW2670 MITCHELL.
0955 AM HEAVY RAIN 3 WNW LAPEL 40.08N 85.90W
10/29/2020 M1.44 INCH HAMILTON IN MESONET
MESONET STATION 7325D 2 W LAPEL.
0730 AM HEAVY RAIN 1 SSW FLAT ROCK 39.35N 85.84W
10/29/2020 M1.43 INCH BARTHOLOMEW IN COCORAHS
COCORAHS STATION IN-BW-24 HOPE 5.2 NW.
1000 AM HEAVY RAIN 3 ENE FISHERS 39.98N 85.97W
10/29/2020 M1.41 INCH HAMILTON IN MESONET
MESONET STATION FSHHM 3 ENE FISHERS.
0700 AM HEAVY RAIN 4 SW COLUMBUS 39.17N 85.96W
10/29/2020 M1.40 INCH BARTHOLOMEW IN COCORAHS
COCORAHS STATION IN-BW-22 COLUMBUS 3.6 SW.
1000 AM HEAVY RAIN 1 SSW SHELBYVILLE 39.51N 85.79W
10/29/2020 M1.37 INCH SHELBY IN MESONET
MESONET STATION SHLBM 1 SSW SHELBYVILLE.
0955 AM HEAVY RAIN 4 WSW RILEY 39.37N 87.36W
10/29/2020 M1.36 INCH VIGO IN MESONET
MESONET STATION 6548D 3 WSW RILEY.
0953 AM HEAVY RAIN 3 ESE FAIRLAND 39.58N 85.80W
10/29/2020 M1.34 INCH SHELBY IN ASOS
ASOS STATION KGEZ SHELBYVILLE.
0947 AM HEAVY RAIN 1 SSE RUSHVILLE 39.61N 85.44W
10/29/2020 M1.33 INCH RUSH IN MESONET
MESONET STATION EW9015 RUSHVILLE.
0810 AM HEAVY RAIN 1 SSW COLUMBUS 39.20N 85.92W
10/29/2020 M1.32 INCH BARTHOLOMEW IN MESONET
MESONET STATION CLMLC COLUMBUS.
0808 AM HEAVY RAIN MERIDIAN HILLS 39.89N 86.16W
10/29/2020 M1.32 INCH MARION IN MESONET
MESONET STATION EW2895 INDIANAPOLIS.
0800 AM HEAVY RAIN 5 NNW FARMLAND 40.25N 85.15W
10/29/2020 M1.32 INCH RANDOLPH IN CO-OP OBSERVER
CO-OP OBSERVER STATION FRMI3 4.6 N FARMLAND.
0509 AM HEAVY RAIN 3 N BARTLETTSVILLE 39.01N 86.44W
10/29/2020 M1.32 INCH MONROE IN MESONET
MESONET STATION HDRI3 9 NE OOLITIC.
1001 AM HEAVY RAIN 1 SSE EAGLE CREEK RESER 39.83N 86.30W
10/29/2020 M1.31 INCH MARION IN ASOS
ASOS STATION KEYE INDIANAPOLIS (EAGLE
CREEK).
0806 AM HEAVY RAIN 3 NNW RIVER FOREST 40.15N 85.75W
10/29/2020 M1.31 INCH MADISON IN MESONET
MESONET STATION EW8873 ANDERSON.
0947 AM HEAVY RAIN 2 S CLERMONT 39.79N 86.32W
10/29/2020 M1.30 INCH MARION IN MESONET
MESONET STATION AR963 CLERMONT.
0946 AM HEAVY RAIN 1 E WESTFIELD 40.05N 86.11W
10/29/2020 M1.30 INCH HAMILTON IN COCORAHS
COCORAHS STATION IN-HM-69 WESTFIELD 1.3 E.
0955 AM HEAVY RAIN 2 SSW KOKOMO 40.45N 86.16W
10/29/2020 M1.29 INCH HOWARD IN MESONET
MESONET STATION FW7948 KOKOMO.
0855 AM HEAVY RAIN 1 ESE ROCKY RIPPLE 39.84N 86.16W
10/29/2020 M1.29 INCH MARION IN COCORAHS
COCORAHS STATION IN-MR-31 INDIANAPOLIS 4.6
N.
0956 AM HEAVY RAIN 1 WSW TIPTON 40.28N 86.06W
10/29/2020 M1.28 INCH TIPTON IN MESONET
MESONET STATION FW8327 TIPTON.
0952 AM HEAVY RAIN 4 SW WESTFIELD 40.01N 86.18W
10/29/2020 M1.28 INCH HAMILTON IN MESONET
MESONET STATION DW3869 WESTFIELD.
0853 AM HEAVY RAIN 3 NE FISHERS 39.99N 85.99W
10/29/2020 M1.28 INCH HAMILTON IN COCORAHS
COCORAHS STATION IN-HM-71 FISHERS 3.0 NE.
0805 AM HEAVY RAIN 4 WSW RILEY 39.37N 87.36W
10/29/2020 M1.28 INCH VIGO IN MESONET
MESONET STATION 6548D 3 WSW RILEY.
0945 AM HEAVY RAIN 2 SSE PENDLETON 39.98N 85.73W
10/29/2020 M1.27 INCH MADISON IN MESONET
MESONET STATION EW4973 PENDLETON.
0840 AM HEAVY RAIN 1 WNW FISHERS 39.96N 86.04W
10/29/2020 M1.27 INCH HAMILTON IN COCORAHS
COCORAHS STATION IN-HM-75 FISHERS 1.0 WNW.
0945 AM HEAVY RAIN 2 W PRAIRIE CREEK RESER 40.12N 85.33W
10/29/2020 M1.26 INCH DELAWARE IN MESONET
MESONET STATION FW2082 MUNCIE.
0824 AM HEAVY RAIN 3 NNW MARKLEVILLE 40.02N 85.64W
10/29/2020 M1.26 INCH MADISON IN COCORAHS
COCORAHS STATION IN-MD-37 ANDERSON 5.6 SSE.
0700 AM HEAVY RAIN 4 ENE PRAIRIETON 39.39N 87.40W
10/29/2020 M1.26 INCH VIGO IN COCORAHS
COCORAHS STATION IN-VG-28 TERRE HAUTE 5.3 S.
1000 AM HEAVY RAIN 1 E GREENSBURG 39.34N 85.47W
10/29/2020 M1.25 INCH DECATUR IN MESONET
MESONET STATION GRNCH GREENSBURG.
0959 AM HEAVY RAIN 1 SW TRAFALGAR 39.41N 86.16W
10/29/2020 M1.25 INCH JOHNSON IN MESONET
MESONET STATION TRFLG TRAFALGAR.
0845 AM HEAVY RAIN 1 NW FORTVILLE 39.95N 85.87W
10/29/2020 M1.25 INCH HAMILTON IN COCORAHS
COCORAHS STATION IN-HN-40 FORTVILLE 1.5 NW.
0805 AM HEAVY RAIN 4 NW FORTVILLE 39.98N 85.90W
10/29/2020 M1.25 INCH HAMILTON IN MESONET
MESONET STATION 3249D 4 NW FORTVILLE.
0800 AM HEAVY RAIN 4 ENE MORRISTOWN 39.69N 85.63W
10/29/2020 M1.25 INCH SHELBY IN COCORAHS
COCORAHS STATION IN-RS-4 MORRISTOWN 3.8 ENE.
0700 AM HEAVY RAIN 2 SE MARTINSVILLE 39.40N 86.40W
10/29/2020 M1.25 INCH MORGAN IN COCORAHS
COCORAHS STATION IN-MG-21 MARTINSVILLE 2.3
SE.
&&Local storm report, Oct 29, 11:07 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1107 AM EDT THU OCT 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM HEAVY RAIN 2 N TERRE HAUTE 39.50N 87.38W
10/29/2020 E1.31 INCH VIGO IN AMATEUR RADIO
STORM TOTAL RAINFALL SO FAR SINCE WEDNESDAY
EVENING.
&&
MDRThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 6:12 AM EDT | Areal Flood Advisory | IND | Daviess, Greene, Jackson, Knox, Lawrence, Martin | 5 hr |
| Oct 29, 9:30 AM EDT | Areal Flood Advisory | IND | Decatur, Jennings | 2 hr |
Nearby
River Flood Warnings in Indiana, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.